Pacific Journal of Mathematics

Chained rings.

Paul A. Froeschl, III

Article information

Source
Pacific J. Math., Volume 65, Number 1 (1976), 47-53.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102866951

Mathematical Reviews number (MathSciNet)
MR0424780

Zentralblatt MATH identifier
0338.13017

Subjects
Primary: 13A15: Ideals; multiplicative ideal theory

Citation

Froeschl, Paul A. Chained rings. Pacific J. Math. 65 (1976), no. 1, 47--53. https://projecteuclid.org/euclid.pjm/1102866951


Export citation

References

  • [1] M. Boisen, and M. Larsen, Prufer and valuationrings with zero divisors, Pacific J. Math., 40 (1972), 7-12.
  • [2] M. Boisen, On Pruferrings as images of Prufer domains, Proc. Amer. Math. Soc, 40 (1973), 87-90.
  • [3] E. Davis, Overrings of commutative rings II.Integrally closed overrings, Trans. Amer. Math. Soc, 110 (1964), 196-212.
  • [4] R. Gilmer, On Prufer rings, Bull. Amer. Math. Soc, 78 (1972), 223-224.
  • [5] R. Gilmer, Multiplicative Ideal Theory.Queens Papers on Pure and Applied Mathe- matics, Vol. 12. Kingston, Ontario, Canada: Queens University Press, 1968.
  • [6] R. Gilmer, and J. Huckaba, -rings, J. Algebra, 28 (1974), 414-432.
  • [7] M. Griffin, Prufer rings with zero divisors, J. Reine Angew. Math., 239/240 (1970), 55-67
  • [8] J. Huckaba, On valuation rings that contain zero divisors, Proc Amer. Math. Soc, 40 (1973), 9-15.
  • [9] T. Hungerford, On the structure of principalideal rings, Pacific J. Math., 25 (1968), 543-547.
  • [10] M. Larsen and P. McCarthy, MultiplicativeTheory of Ideals, New York, N. Y.: Academic Press, 1971.
  • [11] M. Manis, Valuationson a commutative ring, Proc Amer. Math. Soc, 20 (1969), 193-198.